Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I've been on accutane for almost 2 months and I know it's so soon, but I am so discouraged. My lips are destroyed, but frequent use of chapstick or lips stuff such as blistex works wonders. I am all cleared up on my forhead but all around my mouth is a disaster... I keep getting new ones and possibly because of the lip medication? Is it clogging my pores and making me breakout or something? Can any of you recommend some lip stuff available in Canada that won't do this to my skin?

Share this post


Link to post
Share on other sites

yea it is cause of that...when u put it on try to put it on the center line of the lips if that makes sense and itll spread itself around if u mess with ur lips a lot. Just try to keep it away from the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×